PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a time-dependent subdifferential evolution inclusion with Carathéodory perturbation

Volume 114 / 2015

Soumia Saïdi, Mustapha Fateh Yarou Annales Polonici Mathematici 114 (2015), 133-146 MSC: Primary 34A60; Secondary 49J53. DOI: 10.4064/ap114-2-4

Abstract

On an infinite-dimensional Hilbert space, we establish the existence of solutions for some evolution problems associated with time-dependent subdifferential operators whose perturbations are Carathéodory single-valued maps.

Authors

  • Soumia SaïdiLaboratoire LMPA
    Department of Mathematics
    Jijel University
    Jijel, Algeria
    e-mail
  • Mustapha Fateh YarouLaboratoire LMPA
    Department of Mathematics
    Jijel University
    Jijel, Algeria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image